What causes increase in body temprature?
User rating for this question
Posted Thu, 13 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: PLease, monitor and report as follows Detailed Answer: Hi and thank you so much for this follow up query. I am so sorry to hear about the persistence of these symptoms. It usually takes a few days for this fever to subside completely. This is why you need to take the tylenol as recommended to control the symptoms like fever and muscle ache while the body gains time to mount a reaction and overcome the infection. Tylenol is normally recommended to be taken every 6-8hours(3-4times in 24hours). This would keep the fever away and make you feel a lot better. This fever is not also that elevated for which I should suspect a bacterial infection is present in your blood system right now. Your breath is hot because you have fever. Just like air blowing out of a hot chamber is expected to be hot, so too would air from the lungs of a person with fever would be hot. Please, remember to eat well, drink enough fluids and stay active as we earlier discussed. I will like you to monitor the following and consider going to the hospital if they are observed. 1. Breathing difficulties. 2. Chest pain aggravated by breathing effort. 3. Temperatures greater than 102.2 4. Or you feeling terribly unwell. I honestly hope this helps you. I wish you a speedy recovery and please do let e know if your are getting worse. I do not expect you to feel perfectly well in the next 24hours but I do expect things not to get worse either. Let us give ourselves 72hours to see if there is something we should be doing differently. Thanks . Dr. Ditah, MD.
Follow-up: What causes increase in body temprature? 13 hours later
So my temp has been staying down since I woke up this morning, my throat hurts from coughing so much and now whenever Im walking around it feels very strange. Almost like a tilting sensation or when you get new prescription glasses that you need to get used to. Is this also part of the sickness? Thank you. Also, any movement of the neck (looking down or up then looking straight) causes these sensations which scare me.
Answered by Dr. Chobufo Ditah 51 minutes later
Brief Answer: Sorry about these symptoms Detailed Answer: Hi and thanks for following up with me. It is my job and please do not feel like you are bothering me in any way. I love doing it! I am happy to hear the temperature has remained low all this while. Sorry about your throat that hurts. This is part of the upper respiratory tract infection and would slowly go away. Stick to the treatment and continued fluid intake and exercise. We never really feel at our best when recovering for illness. This is for sure but what I cannot tell is whether the new glasses are contributing to this or not. Please, limit unsupervised movements so as to avoid any falls. I hope this helps. I wish you well. Feel free to ask for more follow up questions and keep me updated with the progress. It is my pleasure addressing your worries. Dr. Ditah, MD. NB: when you ask a question, you are given the possibility to ask 3 follow up questions without paying. Please, try to utilize all of these before paying because you have been paying without exhausting the previous free follow up questions. This is costly to you and we would like to limit that. Thanks.
People also viewed
- Humira needle size
- Causes of increased body temperatures
- Tretinoin 10mg capsule
- What causes dip in body temprature
- Is unusual bleeding or bruising a side effect of simvastatin?
- What causes increase in body temperature as the day passes
- Hyaluronic acid gel
- Is increased sensitivity to pain a side effect of acitretin?
- What causes cold and increased body temperature at night
- Is painful or difficult urination a side effect of amikacin?
- What are the side effects of aluminum/magnesium/simethicone?
- Is difficult or painful urination a side effect of tenofovir?
- What causes increase in body temprature
- Treatment does clexane
- Pravastatin and diabetes